# SDR CA020719004

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Ayres S2RNORMAL
- Aircraft time: 3,094 hours
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D*
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Race
- Part number: 53216
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS REPORTED TO BE STICKING, AND UPON TEARDOWN OF THE PROPELLER IT WAS NOTED THAT THE CAP RACE WAS CRACKED. AS A RESULT THE CWT SHAFT WAS WORN BEYOND USE. OTHER FINDINGS WERE TWO BROKEN CWT. PINS IN THE CWT BRACKET, ONE WORN CHAFING RING, AND WORN BARREL SUPPORT BLOCKS. ALL THE ABOVE PARTS WERE REPLACED, PROP WAS ASSEMBLED LOCKED, AND BALANCED.
